Graded Lie algebras of maximal class IV
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 269-312.
@article{ASNSP_2000_4_29_2_269_0,
     author = {Caranti, A. and Vaughan-Lee, M. R.},
     title = {Graded {Lie} algebras of maximal class {IV}},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {269--312},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {2},
     year = {2000},
     zbl = {0960.17007},
     mrnumber = {1784176},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_2000_4_29_2_269_0/}
}
TY  - JOUR
AU  - Caranti, A.
AU  - Vaughan-Lee, M. R.
TI  - Graded Lie algebras of maximal class IV
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2000
DA  - 2000///
SP  - 269
EP  - 312
VL  - Ser. 4, 29
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_2000_4_29_2_269_0/
UR  - https://zbmath.org/?q=an%3A0960.17007
UR  - https://www.ams.org/mathscinet-getitem?mr=1784176
LA  - en
ID  - ASNSP_2000_4_29_2_269_0
ER  - 
%0 Journal Article
%A Caranti, A.
%A Vaughan-Lee, M. R.
%T Graded Lie algebras of maximal class IV
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2000
%P 269-312
%V Ser. 4, 29
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_2000_4_29_2_269_0
Caranti, A.; Vaughan-Lee, M. R. Graded Lie algebras of maximal class IV. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 2, pp. 269-312. http://archive.numdam.org/item/ASNSP_2000_4_29_2_269_0/

[1] M. Avitabile, The other graded Lie algebra associated to the Nottingham group, in preparation, 1999.

[2] A. Caranti - S. Mattarei - M.F. Newman, Graded Lie algebras of maximal class, Trans. Amer. Math. Soc. 349 (1997), 4021- 4051. | MR | Zbl

[3] A. Caranti - M.F. Newman, Graded Lie algebra of maximal class II, J. Algebra, to appear. | MR | Zbl

[4] A. Fialowski, Classification of graded Lie algebras with two generators, Moscow Univ. Math. Bull. 38 (1983), 76-79. | Zbl

[5] G. Jurman, Graded Lie algebra of maximal class III, in preparation, 1999.

[6] A. Shalev, Simple Lie algebras and Lie algebras of maximal class, Arch. Math. (Basel) 63 (1994), 297-301. | MR | Zbl

[7] A. Shalev - I. Zelmanov, Narrow Lie algebras: a coclass theory and a characterization of the Witt algebra, J. Algebra 189 (1997), 294-331. | MR | Zbl